Title: Some Equivalence Theorems on Absolute Summability Methods
Author(s): Hikmet Seyhan Özarslan
Pages: 93-97
Cite as:
Hikmet Seyhan Özarslan, Some Equivalence Theorems on Absolute Summability Methods, Int. J. Anal. Appl., 13 (1) (2017), 93-97.

Abstract


In this paper, we obtained necessary and sufficient conditions for the equivalence of two general summability methods. Some new and known results are also obtained.


Full Text: PDF

 

References


  1. H. Bor, On two summability methods, Math. Proc. Camb. Philos. Soc. 97 (1985), 147–149.

  2. H. Bor and B. Thorpe, On some absolute summability methods, Analysis 7 (1987), 145–152.

  3. H. Bor, On the relative strength of two absolute summability methods, Proc. Amer. Math. Soc. 113 (1991), 1009–1012.

  4. H. Bor and B. Thorpe, A note on two absolute summability methods, Analysis 12 (1992), 1–3.

  5. H. Bor, On local property of | N, pn; δ |k summability of factored Fourier series, J. Math. Anal. Appl. 179 (2) (1993), 646–649.

  6. T. M. Flett, Some more theorems concerning the absolute summability of Fourier series and power series, Proc. London Math. Soc. 8 (3) (1958), 357-387.

  7. G. H. Hardy, Divergent Series, Oxford University Press, Oxford, 1949.

  8. H. Seyhan, On the local property of ϕ− | N, pn; δ | k summability of factored Fourier series, Bull. Inst. Math. Acad. Sinica 25 (1997), 311-316.